RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 107, Number 2, Pages 188–200 (Mi tmf1148)  

This article is cited in 9 scientific papers (total in 9 papers)

Elliptic in $t$ solutions of the nonlinear Schrödinger equation

A. O. Smirnov

St. Petersburg State Academy of Aerospace Equipment Construction

Abstract: Four various ansatz of the Krichever curves for the elliptic in $t$ solutions of the nonlinear Schrödinger equation are considered. An example is given.

DOI: https://doi.org/10.4213/tmf1148

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 107:2, 568–578

Bibliographic databases:

Received: 27.03.1995

Citation: A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, TMF, 107:2 (1996), 188–200; Theoret. and Math. Phys., 107:2 (1996), 568–578

Citation in format AMSBIB
\Bibitem{Smi96}
\by A.~O.~Smirnov
\paper Elliptic in~$t$ solutions of the nonlinear Schr\"odinger equation
\jour TMF
\yr 1996
\vol 107
\issue 2
\pages 188--200
\mathnet{http://mi.mathnet.ru/tmf1148}
\crossref{https://doi.org/10.4213/tmf1148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1406550}
\zmath{https://zbmath.org/?q=an:0927.35110}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 107
\issue 2
\pages 568--578
\crossref{https://doi.org/10.1007/BF02071370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WG90100002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1148
  • https://doi.org/10.4213/tmf1148
  • http://mi.mathnet.ru/eng/tmf/v107/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Smirnov, “On a class of elliptic potentials of the Dirac operator”, Sb. Math., 188:1 (1997), 115–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  mathscinet  zmath  isi
    3. Yakhshimuratov A., “The Nonlinear Schrodinger Equation with a Self-consistent Source in the Class of Periodic Functions”, Math Phys Anal Geom, 14:2 (2011), 153–169  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. A. O. Smirnov, “Elliptic breather for nonlinear Shrödinger equation”, J. Math. Sci. (N. Y.), 192:1 (2013), 117–125  mathnet  crossref  mathscinet
    5. A. O. Smirnov, “Solution of a nonlinear Schrödinger equation in the form of two-phase freak waves”, Theoret. and Math. Phys., 173:1 (2012), 1403–1416  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, Theoret. and Math. Phys., 186:2 (2016), 156–182  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Matveev V.B. Smirnov A.O., “Akns and Nls Hierarchies, Mrw Solutions, P-N Breathers, and Beyond”, J. Math. Phys., 59:9, SI (2018), 091419  crossref  mathscinet  zmath  isi  scopus
    8. V. B. Matveev, A. O. Smirnov, “Two-phase periodic solutions to the AKNS hierarchy equations”, J. Math. Sci. (N. Y.), 242:5 (2019), 722–741  mathnet  crossref
    9. A. B. Yakhshimuratov, “Integration of a higher-order nonlinear Schrödinger system with a self-consistent source in the class of periodic functions”, Theoret. and Math. Phys., 202:2 (2020), 137–149  mathnet  crossref  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:268
    Full text:116
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020